MAUDE Adverse Event Report: Philips North America LLC HeartStart MRx monitor/defib; Defibrillator

Philips North America LLC HeartStart MRx monitor/defib; Defibrillator
Model Number 861288
Medical Device Problem Code Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the heartstart mrx monitor/defibrillator indicating the device can only be discharged by pressing the button, but not via the pads causing failure of the functional verification test.There was no patient involvement.
 
Additional Manufacturer Narrative
This report is based on information provided by philips remote service engineer (rse) and has been investigated by the philips complaint handling team.The rse determined that this model is out of support, and the spare parts are no longer available due to end of life.The customer will be informed that service can no longer be completed on the unit as the device has reached end of life (eol).The heartstart mrx device and all associated service/support was discontinued on (b)(6) 2022.The device remains at the customer site, requiring no further evaluation.Based on the information available and the testing conducted, the cause of the reported problem was not determined.The customer will be informed that service can no longer be completed on the unit as the device has reached end of life (eol).Based on the information available and results of additional analysis, no further action is necessary at this time.If additional information is received the complaint file will be reopened.

Brand Name
HeartStart MRx monitor/defib
Common Device Name
Defibrillator
Manufacturer (Section D)
Philips North America LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
Philips North America LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
maria heiling
22100 bothell everett highway
bothell, WA 98021
+1(909)570-3538
MDR Report Key50192019
Report Number3030677-2026-100864
Device Sequence Number21303972
Product Code MKJ
UDI-Device Identifier00884838000018
UDI-Public(01)00884838000018
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K031187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number861288
Device Catalogue NumberM3535A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown